American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05D10) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] C. T. Chong, Theodore A. Slaman and Yue Yang. The metamathematics of Stable Ramsey's Theorem for Pairs. J. Amer. Math. Soc. 27 (2014) 863-892.
Abstract, references, and article information   
View Article: PDF

[2] David Conlon, Jacob Fox and Benny Sudakov. Hypergraph Ramsey numbers. J. Amer. Math. Soc. 23 (2010) 247-266. MR 2552253.
Abstract, references, and article information   
View Article: PDF

[3] Lajos Rónyai, László Babai and Murali K. Ganapathy. On the number of zero-patterns of a sequence of polynomials. J. Amer. Math. Soc. 14 (2001) 717-735. MR 1824986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Stevo Todorcevic. Compact subsets of the first Baire class. J. Amer. Math. Soc. 12 (1999) 1179-1212. MR 1685782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] V. Bergelson and A. Leibman. Polynomial extensions of van der Waerden's and Szemerédi's theorems. J. Amer. Math. Soc. 9 (1996) 725-753. MR 1325795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Vojtěch Rödl and Andrzej Ruciński. Threshold functions for Ramsey properties . J. Amer. Math. Soc. 8 (1995) 917-942. MR 1276825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Thomas Jech and Saharon Shelah. A partition theorem for pairs of finite sets . J. Amer. Math. Soc. 4 (1991) 647-656. MR 1122043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1